Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 81

Warszawa-Wrocław 1985

Spis treści

E. SchockIntegral equations of the third kind1-11
P. OswaldSpline approximation in Hp(T), p≤ 113-28
F. SoriaNote on differentiation of integrals and the halo conjecture29-36
M. UrbańsiOn the capacity of a continuum with a non-dense orbit under a hyperbolic toral automorphism37-51
J. SzulgaOn p-absolutely summing operators acting on Banach lattices53-63
V. MontesinosSolution to a problem of S. Rolewicz65-69
E. Dubinsky
D. Vogt
Fréchet spaces with quotients failing the bounded approximation property71-77
F. MoriczOn the (C,α≥0,β≥0)-summability of double orthogonal series79-94
J. Rubio de FranciaFourier series and Hilbert transforms with values in UMD Banach spaces95-105
J. SawaThe best constant in the Khintchine inequality for complex Steinhaus variables, the case p=1107-126
J. Retherford
R. Kaiser
Preassigning eigenvalues and zeros of nuclear operators127-133
A. UchiyamaCharacterization of Hp(Rn) in terms of generalized Littlewood-Paley g-functions135-158
E. Behrends
P. Harmand
Banach spaces which are proper M-ideals159-169
R. EmilionOn the pointwise ergodic theorems in Lp (1171-178
H. Biagioni
J. Columbeau
Borel's theorem for generalized functions179-183
D. Cyphert
J. Kelingos
The decomposition of functions of bounded χ-variation into differences of χ-decreasing functions185-195
J. Boos
T. Leiger
Sätze vom Mazur-Orlicz-Typ197-211
C. Fong
A. Sołtysiak
Existence of a multiplicative functional and joint spectra213-220
S. GuerreSur les espaces stables universels221-229
A. ŁuczakLaws of large numbers in von Neumann algebras and related results231-243
I. LabudaOn boundedly order-complete locally solid Riesz spaces245-258
J. GrabowskiThe Lie structure of C* and Poisson algebras259-270
H. HudzikUniformly non-ln(¹) Orlicz spaces with Luxemburg norm271-284
K. ThomsenInvariant states for positive operator semigroups287-291
R. KołodziejThe rotation number of some transformation related to billiards in an ellipse293-302
K. BoyadzhievCommuting Co groups and the Fuglede-Putnam theorem303-306
K. StadieBemerkung zu einem Satz von Akcoglu und Krengel307-310
K. SenatorUnique continuation for Schrödinger equations in dimensions three and four311-321
T. BoehmeA proof of the theorem of supports323-328
W. SchachermayerFor a Banach space isomorphic to its square the Radon-Nikodým property and the Krein-Milman property are equivalent329-339
A. PokrzywaCorrection to "Method od orthogonal projections and approximation of the spectrum of a bounded oparator" Studia Math. 65 (1979), 21-29341-341

Strona główna   Powrót